# SDR VNAA202504170010

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67036485004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT F.S. 985.00, STRINGER 19R IS CORRODED.   REMOVED DAMAGED CLIP. FABRICATED AND INSTALLED NEW SERVICEABLE CLIP (P/N MM670-36485-004) I.A.W. CRJ700 SRM 51-24-36-001-001-A01, 51-40-11-001-001-A01, 51-25-00-001-001-A01 AND DWG. NO. MM670-36485  MM670-36485-004.
